MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; SHELL INSERT

MEDACTA INTERNATIONAL SA MPACT FLAT PE HC LINER Ø36/G; SHELL INSERT
Catalog Number 01.32.3652HCT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 08/07/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 august 2023.Lot 187910: (b)(4) items manufactured and released on 10-oct-2018.Expiration date: 2023-oct-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional device involved.Batch review performed on 29 august 2023.Cocr 01.25.030 cocr ball head 12/14 ø 36 size s -3.5 (k080885) lot 1900780: (b)(4) items manufactured and released on 29-may-2019.Expiration date: 2024-may-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2019.On (b)(6) 2022, the patient came in reporting pain due to a dislocation of the head from the liner.The surgeon revised the medacta stem and head with a competitor's components but retained the medacta mpact flat liner.The surgery was completed successfully.Presently, on (b)(6) 2023, the patient came in reporting pain, due to a dislocation of the head from the liner and the cause of the dislocation is unknown.The surgeon revised the competitor head with a competitor's product and revised the medacta liner with a medacta liner.The surgery was completed successfully.A posterior approach was used in the primary surgery.

Brand Name
MPACT FLAT PE HC LINER Ø36/G
Common Device Name
SHELL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17682002
Report Number3005180920-2023-00664
Device Sequence Number2609017
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/04/2023
Device Catalogue Number01.32.3652HCT
Device Lot Number187910
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Initial Report FDA Received Date09/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale